Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 842375, 15 pages
http://dx.doi.org/10.1155/2013/842375
Research Article

Commutators of Higher Order Riesz Transform Associated with Schrödinger Operators

1School of Mathematics and Physics, University of Science and Technology Beijing, Beijing 100083, China
2Department of Mathematics, Shanghai University, Shanghai 200444, China

Received 25 February 2013; Accepted 3 April 2013

Academic Editor: Józef Banaś

Copyright © 2013 Yu Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [7 citations]

The following is the list of published articles that have cited the current article.

  • Yu Liu, Jielai Sheng, and Lijuan Wang, “Weighted Endpoint Estimates for Commutators of Riesz Transforms Associated with Schrödinger Operators,” Abstract and Applied Analysis, vol. 2013, pp. 1–10, 2013. View at Publisher · View at Google Scholar
  • Yuanting Wang, and Yu Liu, “Higher order commutators of Riesz transforms related to Schrodinger operators,” Journal Of Inequalities And Applications, 2014. View at Publisher · View at Google Scholar
  • Yu Liu, and Jielai Sheng, “Some estimates for commutators of Riesz transforms associated with Schrodinger operators,” Journal of Mathematical Analysis and Applications, vol. 419, no. 1, pp. 298–328, 2014. View at Publisher · View at Google Scholar
  • Pengtao Li, Xin Wan, and Chuangyuan Zhang, “Schrodinger type operators on generalized Morrey spaces,” Journal Of Inequalities And Applications, 2015. View at Publisher · View at Google Scholar
  • Pengtao Li, Yan Mo, and Chuangyuan Zhang, “A compactness criterion and application to the commutators associated with Schrodinger operators,” Mathematische Nachrichten, vol. 288, no. 2-3, pp. 235–248, 2015. View at Publisher · View at Google Scholar
  • Nguyen Ngoc Trong, “The Second-Order Riesz Transforms Related to Schrödinger Operators Acting on BMO-Type Spaces,” Vietnam Journal of Mathematics, vol. 43, no. 1, 2015. View at Publisher · View at Google Scholar
  • Pengtao Li, and Xin Wan, “The boundedness of commutators associated with Schrödinger operators on Herz spaces,” Journal of Inequalities and Applications, vol. 2016, no. 1, 2016. View at Publisher · View at Google Scholar